# SDR SIMA2018121405013

- Difficulty date: December 5, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 33,941 hours, 28,679 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 14572021003
- Condition: Cracked
- Location: Wng/Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

LH UPPER WING TO FUSELAGE SUPPORT ANGLE. JUST FWD OF FRAME 41 HAS EVIDENCE OF 1/4" CRACK. PROCEEDING DOWNWARD FROM THE RIVET. -C/A-REPAIRED LH UPPER WING TO FUSELAGE SUPPORT ANGLE JUST FWD OF FRAME 41 IAW SRM 53-23-12.  SEE NRTC E683553 FOR PAINT.
